| Model Number |
MMT-523RNAS |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that there were scratches on screen and it was hard to seat times.The customer¿s blood glucose level was unknown at the time of the incident.Customer also stated that buttons of insulin pump was hard to press, minor cracks around corners of insulin pump and light was dimmer.The insulin pump will not be returned for analysis.